# SDR CA060927001

- Difficulty date: September 19, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 6,651 hours
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Scroll
- Part number: 23053990
- Condition: Cracked
- Location: Compressor
- Part time: 6,362 hours
- Component: Compressor, Rroyce
- Component part number: 23033193
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED 100/300 HR INSPECTION COMPRESSOR SCROLL FOUND CRACKED ON VISUAL INSPECTION. A/C GROUNDED AND COMPRESSOR REPLACED. RECOMMEND BETTER DAILY INSPECTIONS BEFORE FIRST FLIGHT. (TC NR 20060927001)
